Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 142

All articles in this issue are freely accessible.

On the differentiability structure of real functions
A. M. Bruckner, J. G. Ceder and Max L. Weiss.
Trans. Amer. Math. Soc. 142 (1969), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259037
Approximation theorems on differentiable submanifolds of a complex manifold
Ricardo Nirenberg and R. O. Wells.
Trans. Amer. Math. Soc. 142 (1969), 15-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245834
On a reflective subcategory of the category of all topological spaces.
Ladislav Skula.
Trans. Amer. Math. Soc. 142 (1969), 37-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248718
Prime ideal structure in commutative rings
M. Hochster.
Trans. Amer. Math. Soc. 142 (1969), 43-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251026
Cardinal algebras and measures invariant under equivalence relations.
Rolando Chuaqui.
Trans. Amer. Math. Soc. 142 (1969), 61-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245743
A generalization of Bernstein’s theorem and a differential inversion formula
W. J. Studden.
Trans. Amer. Math. Soc. 142 (1969), 81-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246045
On the elementary ideals of link modules
R. H. Crowell and D. Strauss.
Trans. Amer. Math. Soc. 142 (1969), 93-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247625
Hierarchies of effective descriptive set theory
Peter G. Hinman.
Trans. Amer. Math. Soc. 142 (1969), 111-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265161
Factorization in Banach algebras and the general strict topology
F. Dennis Sentilles and Donald Curtis Taylor.
Trans. Amer. Math. Soc. 142 (1969), 141-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247437
A variational problem related to an optimal filter problem with self-correlated noise
Leonard D. Berkovitz and Harry Pollard.
Trans. Amer. Math. Soc. 142 (1969), 153-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246180
Manifolds in which the Poincaré conjecture is true
Jonathan L. Gross.
Trans. Amer. Math. Soc. 142 (1969), 177-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246302
A unique decomposition theorem for $3$-manifolds with connected boundary
Jonathan L. Gross.
Trans. Amer. Math. Soc. 142 (1969), 191-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246303
On detecting open collars
L. C. Siebenmann.
Trans. Amer. Math. Soc. 142 (1969), 201-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246301
Relationships between reducibilities
Carl G. Jockusch.
Trans. Amer. Math. Soc. 142 (1969), 229-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245439
Rearrangements of series of functions
Vladimir Drobot.
Trans. Amer. Math. Soc. 142 (1969), 239-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246022
On the Marx conjecture for starlike functions of order $𝛼$
Renate McLaughlin.
Trans. Amer. Math. Soc. 142 (1969), 249-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247059
On a class of stochastic processes with two states and continuous time parameter
Dudley Paul Johnson.
Trans. Amer. Math. Soc. 142 (1969), 257-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246383
Homeomorphic continuous curves in $2$-space are isotopic in $3$-space.
W. K. Mason.
Trans. Amer. Math. Soc. 142 (1969), 269-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246276
On the minimum computation time of functions
Stephen A. Cook and Stȧl O. Aanderaa.
Trans. Amer. Math. Soc. 142 (1969), 291-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249212
Factors of infinite-dimensional manifolds
R. D. Anderson and R. Schori.
Trans. Amer. Math. Soc. 142 (1969), 315-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246327
A generalization of the Ahlfors-Heins theorem
Matts Essén.
Trans. Amer. Math. Soc. 142 (1969), 331-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249652
On the extension of partial orders on semigroups of right quotients.
Hanns Joachim Weinert.
Trans. Amer. Math. Soc. 142 (1969), 345-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245493
Structure in simplexes. III. Composition series
Edward G. Effros and Alan Gleit.
Trans. Amer. Math. Soc. 142 (1969), 355-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247421
Measure-theoretic uniformity in recursion theory and set theory
Gerald E. Sacks.
Trans. Amer. Math. Soc. 142 (1969), 381-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253895
Reduction theorems for relative Grothendieck rings
T.-Y. Lam and I. Reiner.
Trans. Amer. Math. Soc. 142 (1969), 421-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245697
Lie isomorphisms of prime rings
Wallace S. Martindale.
Trans. Amer. Math. Soc. 142 (1969), 437-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251077
Maximal orders over regular local rings of dimension two
Mark Ramras.
Trans. Amer. Math. Soc. 142 (1969), 457-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245572
Sur les théories du premier ordre catégoriques en un cardinal
J. P. Ressayre.
Trans. Amer. Math. Soc. 142 (1969), 481-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246762
Groups with the same lower central sequence as a relatively free group. II. Properties
Gilbert Baumslag.
Trans. Amer. Math. Soc. 142 (1969), 507-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245653
Indirect abelian theorems and a linear Volterra equation
Kenneth B. Hannsgen.
Trans. Amer. Math. Soc. 142 (1969), 539-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246058
Correction to: “The Stefan problem in several space variables”
Avner Friedman.
Trans. Amer. Math. Soc. 142 (1969), 557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245983